# SDR SCNA20140919126

- Difficulty date: September 17, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 47,066 hours, 18,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA AT L2 DOOR MOP SILL HAS CORROSION IN SEVERAL AREAS. CORROSION EXTENDS UNDER L2 DOOR THRESHOLD.  FOUND TO BE OUT OF LIMITS. R & R MOP SILL AT L2.
